# SDR USAA001850

- Difficulty date: November 1, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 3 INCHES, FRAME 360 R/T WINDOW BELT.  FABRICATED REPAIR DOUBLER AND FILLER PER SRM 53-10-4.  (M)
